MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HAX01A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.(b)(4).Review of device manufacturing record history confirmed device met pre-release specifications.(b)(4).The explanted graft was not returned / retained at user facility.Therefore, direct product analysis was not possible.
 
Event or Problem Description
On (b)(6) 2020, an gore® propaten® vascular graft (standard wall removable rings ax-bifem) was implanted due to aorta-iliac occlusive disease.On (b)(6) 2020, the graft was explanted because of a reported graft infection.The patient was diagnosed with mrsa sometime after the vascular graft was implanted.The patient was reported to be recovering well after the explant procedure.The explanted graft was discarded and a section of the graft was sent for testing at the user facility.
 
Additional Manufacturer Narrative
H6 - code 213: review of device sterilization record history confirmed device met pre-release specifications.
 
Additional Manufacturer Narrative
G4: pma/510(k) number was corrected.
 
Additional Manufacturer Narrative
E1: patient's street address was added.

Brand Name
GORE PROPATEN VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10538881
Report Number2017233-2020-01267
Device Sequence Number11540805
Product Code DSY
UDI-Device Identifier00733132617715
UDI-Public00733132617715
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Model NumberHAX01A
Device Catalogue NumberHAX01A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer08/19/2020
08/19/2020
08/19/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/14/2020
11/07/2020
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight50